MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number N160
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Battery Problem (2885); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient's pacemaker was beeping.Upon interrogation in clinic, it was found that the pacemaker was at its elective replacement indicator (eri).At last check approximately three months prior, the battery life estimate was one year left.An analysis of device data to determine battery status was declined.It was also found that the intrinsic amplitude of the left ventricular (lv) lead was high at greater than 25 mv along with intermittent loss of capture (loc) and high out of range pacing impedance measurements greater than 2500 ohms.No additional adverse patient effects were reported.Currently, this pacemaker system remains in service.
 
Event or Problem Description
It was reported that this patient's pacemaker was beeping.Upon interrogation in clinic, it was found that the pacemaker was at its elective replacement indicator (eri).At last check approximately three months prior, the battery life estimate was one year left.An analysis of device data to determine battery status was declined.It was also found that the intrinsic amplitude of the left ventricular (lv) lead was high at greater than 25 mv along with intermittent loss of capture (loc) and high out of range pacing impedance measurements greater than 2500 ohms.No additional adverse patient effects were reported.Currently, this pacemaker system remains in service.According to additional information, this cardiac resynchronization therapy defibrillator (crt-d) was explanted because it had reached eri status.A new crt-d was successfully placed.After fluoroscopy was performed, it was noted that there was a suspected break/fracture in the lead.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
INCEPTA CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21355891
Report Number2124215-2025-07419
Device Sequence Number18393223
Product Code LWP
UDI-Device Identifier00802526480997
UDI-Public00802526480997
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/10/2015
Device Model NumberN160
Device Catalogue NumberN160
Device Lot Number938020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/03/2025
06/26/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/04/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale